# SDR VTZA99013

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7255
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: P1190421R3
- Condition: Failed
- Location: Lavatory
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

IAD/JAX - FLT 6753 - DURING TAKEOFF AT 1850 HRS ON 1-2-99, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LAV SMOKE DETECTOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED COALESCER BAGS AND LAV SMOKE DETECTOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  REF:  OPERATOR CONTROL NR 99ZZZX____.  (X)
